Persistence of freeness for Lie pseudogroup actions

Peter J. Olver School of Mathematics, University of Minnesota Juha Pohjanpelto Department of Mathematics, Oregon State University

Mathematical Physics Rings and Algebras mathscidoc:1701.22004

Arkiv for Matematik, 50, (1), 165-182, 2010.1
The action of a Lie pseudogroup $\mathcal{G}$ on a smooth manifold$M$induces a prolonged pseudogroup action on the jet spaces$J$^{$n$}of submanifolds of$M$. We prove in this paper that both the local and global freeness of the action of $\mathcal{G}$ on$J$^{$n$}persist under prolongation in the jet order$n$. Our results underlie the construction of complete moving frames and, indirectly, their applications in the identification and analysis of the various invariant objects for the prolonged pseudogroup actions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 909 downloads ] [ 0 comments ]
  title={Persistence of freeness for Lie pseudogroup actions},
  author={Peter J. Olver, and Juha Pohjanpelto},
  booktitle={Arkiv for Matematik},
Peter J. Olver, and Juha Pohjanpelto. Persistence of freeness for Lie pseudogroup actions. 2010. Vol. 50. In Arkiv for Matematik. pp.165-182.
Please log in for comment!
Contact us: | Copyright Reserved